# SDR A6WA202103027677

- Difficulty date: February 12, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB HAS MULTIPLE CRACKS CRACK #1 FS 621.00 RBL 27.5 WL 90.20 TO 92.90 LENGTH 2.7" CRACK #2 FS 621.00 RBL 27.5 WL 100.25 TO 104.90 LENGTH 4.65" CRACK #3 FS 621.00 RBL 18.0 WL 107.25 TO 109.75 LENGTH 2.5" CRACK #4 FS 621.00 RBL 9.5 WL 100.00 TO 109.75 LENGTH 10.75" CRACK #5 FS 621.00 RBL 9.5 WL 131.75 TO 132.75 LENGTH 1.00" CRACK #6 FS 621.00 BL 0.0 WL 99.00 TO 100.25 LENGTH 1.25" CRACK #7 FS 621.00 BL 0.0 WL 90.5 TO WL92.0 LENGTH 1.50" CRACK #8 FS 621.00 LBL 9.50 WL 110.75 LENGTH 11.75" CRACK #9 FS 621.00 LBL 9.50 WL 131.75 TO 134.25 LENGTH 2.5"  ***AIRCRAFT REMOVED FROM SERVICE***  ACCOMPLISHED THE MODIFICATION ON FS PRESS BULKHEAD WEB PER BOMBARDIER REO  601R-53-61-1340 PART A OPTION 1 REV D DTD 2016-10-31 AND AIR WISCONSIN EO # E17/ 003/453 REV C DTD OCTOBER 22, 2020.
